MathSciNet Relay Station
MathSciNet bibliographic data
MR2499646 76F02 (42C40 47G30 47S10)
Kozyrev, S. V. On an ultrametric theory of turbulence. (Russian) ; translated from Teoret. Mat. Fiz. 157 (2008), no. 3, 413--424 Theoret. and Math. Phys. 157 (2008), no. 3, 1713–1722
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement